Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Measures to control anxiety attacks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help you
User :   i had an anxiety attack couple days ago and now i been in bed since cause sometimes i get dizzy also my feet and hands keep sweating when im laying here and sometimes i get short of breath so i dont go to school is this normal for that condition
Doctor :   yes it could be due to anxiety
Doctor :   u need to relax
User :   yeah
User :   but going to school would be bad since i would not be relaxing right?
Doctor :   it could ur anxious
Doctor :   nope
Doctor :   u can start practising meditation
Doctor :   or yoga
Doctor :   it help will u relax
User :   ook
User :   ook
Doctor :   For Administrative and health purposes, Please provide your age, gender, location, occupation, marital status, height, weight
User :   im just scaried to go to school cause this is where it all happened in the first place when i was in school i had this like nausea than i had to leave the room and went home and had like this attack while driving and ever since i been sick in bed
Doctor :   dont be scared
Doctor :   is there anything scaring you
Doctor :   or bothering
Doctor :   you

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor